# SDR HNAA9693802

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Reservoir
- Condition: Required Service
- Location: Nr 2 System
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SBY/LYN - FLT EN14 - AFTER TAKEOFF WHEN LANDING GEAR WAS SELECTED UP, THE NR 2 HYDRAULIC PUMP CAUTION LIGHT ILLUMINATED THEN WENT OUT.  UPON GEAR DOWN SELECTION, THE GEAR WOULD NOT EXTEND AND THE RIGHT FORWARD DOOR ONLY OPENED HALF WAY.  PERFORMED ALTERNATE GEAR EXTENSION AND RETURNED TO SBY WITHOUT INCIDENT.  BLED NR 2 HYDRAULIC SYSTEM RESERVOIR AND SWUNG THE GEAR.  (X)
